Alert archive / Arkansas / Tornado Warnings in 2008
Tornado Warning 37, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 9, 2008, 9:05 PM CDT for Polk County, Scott County, Arkansas. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2008, 9:05 PM CDT (02:05 UTC)
- Expired
- Apr 9, 2008, 9:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Polk County, AR, Scott County, AR
The radar
The Western Arkansas radar (KSRX), 99 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 9:21 PM CDT | HAIL 1 | Hatfield, AR | POLK COUNTY SHERIFFS OFFICE RECEIVED A REPORT OF QUARTER SIZE HAIL AT HATFIELD. |
| Apr 9, 9:46 PM CDT | HAIL 0.88 | Acorn, AR | PENNY TO NICKEL SIZE HAIL WAS REPORTED AT ACORN IN NORTHERN POLK COUNTY. |
| Apr 9, 9:50 PM CDT | HAIL 0.75 | Mena, AR | PENNY SIZE HAIL WAS REPORTED IN MENA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 8:10 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 2.1 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1185 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 973 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLZK 100206
TORLZK
ARC113-127-100245-
/O.NEW.KLZK.TO.W.0037.080410T0205Z-080410T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
905 PM CDT WED APR 9 2008
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
POLK COUNTY IN WESTERN ARKANSAS
SOUTH CENTRAL SCOTT COUNTY IN WESTERN ARKANSAS
* UNTIL 945 PM CDT
* AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES
SOUTHWEST OF VANDERVOORT...MOVING NORTHEAST AT 45 MPH.
* THE TORNADO WILL BE NEAR...
VANDERVOORT AROUND 910 PM CDT...
&&
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING
FOR SOUTHWESTERN ARKANSAS.
LAT...LON 3423 9448 3448 9448 3481 9401 3467 9393
3437 9392 3437 9395 3435 9425 3421 9425
TIME...MOT...LOC 0205Z 241DEG 46KT 3436 9444
$$
511 follow-up statement
000
WWUS54 KLZK 100238
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
937 PM CDT WED APR 9 2008
ARC113-127-100245-
/O.CON.KLZK.TO.W.0037.000000T0000Z-080410T0245Z/
POLK AR-SCOTT AR-
937 PM CDT WED APR 9 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR EXTREME
SOUTH CENTRAL SCOTT AND NORTHERN POLK COUNTIES...
AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 6 MILES EAST OF
HATFIELD...MOVING NORTHEAST AT 45 MPH.
OTHER LOCATIONS INCLUDED IN THE WARNING INCLUDE BUT ARE NOT LIMITED
TO INK...NUNLEY AND CORINTH.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING
FOR SOUTHWESTERN ARKANSAS.
&&
LAT...LON 3449 9446 3465 9426 3468 9419 3470 9417
3471 9414 3472 9395 3458 9392 3437 9423
TIME...MOT...LOC 0237Z 220DEG 43KT 3450 9423
$$
51What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 9, 6:53 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Apr 9, 6:53 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 653 PM CDT WED APR 9 2008 .AVIATION... WARM FRONT ACROSS THE AREA WILL CONTINUE TO MOVE NORTH. LOW PRESSURE WILL TAKE SHAPE OVER EASTERN OKLAHOMA DURING THE NIGHT. MOISTURE AND INSTABILITY WILL INCREASE ON SOUTHEAST FLOW. GUSTY WINDS WILL BE THE NORM DURING THE DAYLIGHT HOURS THURSDAY. STORMS WILL BEGIN IN THE 40 TO 50 PERCENT RANGE AND INCREASE FROM THERE. CONDITIONS WILL DETERIORATE AS SHOWERS AND STORMS DEVELOP SO THAT MVFR TO IFR CONDITION CAN BE EXPECTED LATE TONIGHT AND THURSDAY. THERE EXISTS THE POTENTIAL FOR SOME STORMS TO BECOME SEVERE THURSDAY. && .PREV DISCUSSION... /ISSUED 256 PM CDT WED APR 9 2008/ SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT WARM FRONT CURRENTLY FROM MEMPHIS...INTO SOUTHERN ARKANSAS...AND BACK INTO THE RED RIVER VALLEY OF NORTHEAST TEXAS. THIS FRONT WILL MOVE NORTH DURING THE EVENING...WITH SHOWERS AND THUNDERSTORMS DEVELOPING ALONG AND NORTH OF THE FRONT. MAIN CONCERNS FOR TONIGHT WILL BE LARGE HAIL AND HEAVY RAINFALL. THIS WILL BE MORE CONCENTRATED OVER THE WESTERN THIRD OF THE FORECAST AREA. MAIN SHOW WILL GET GOING OVERNIGHT AND DURING THE DAY THURSDAY AS COLD FRONT MOVES EAST. THURSDAY MORNING WILL SEE AN MCS DEVELOP OVER OKLAHOMA AND MOVE EAST ACROSS THE STATE. THIS IN FACT WILL BE THE MAJOR QUESTION IN THE FORECAST...AS THIS MCS MAY TAKE THE AVAILABLE MOISTURE AND ENERGY AWAY FROM THE STORMS THAT DEVELOP AHEAD OF THE COLD FRONT. HOWEVER...WITH PLENTY OF WIND SHEAR AND DYNAMICS WITH THE SYSTEM...THINK THAT ANY STORMS THAT DEVELOP ALONG THE COLD FRONT WILL BRING DAMAGING WINDS. IF ANY STORM DEVELOPS AHEAD OF THE COLD FRONT AND REMAINS ISOLATED...INSTABILITY AND SHEAR PROFILES WILL SUPPORT LONG LIVED SUPERCELL THUNDERSTORMS. FORECAST CONFIDENCE IS IMPROVING IN RELATION TO THE SEVERE WEATHER EPISODE...HOWEVER...FLOODING CONCERNS ARE STILL IN QUESTION. DUE TO THE PROGRESSIVE NATURE OF THE SYSTEM...RAINFALL AMOUNTS WILL BE FAST BUT WILL NOT LINGER. HAVE DECIDED TO KEEP THE FLASH FLOOD WATCH DUE TO SATURATED GROUND...BUT QPF AMOUNTS HAVE BEEN LOWERED SOME. COLD FRONT WILL MOVE FROM WEST TO EAST THURSDAY AFTERNOON...WITH PRECIPITATION DECREASING THURSDAY EVENING. HOWEVER...WITH PLENTY OF MOISTURE LEFT AROUND...AND THE UPPER LOW IN CLOSE PROXIMITY...WILL STILL HAVE CHANCES FOR SHOWERS FOR FRIDAY AND EARLY SATURDAY. NORTHWEST FLOW WILL BRING HIGH PRESSURE IN FOR SATURDAY AFTERNOON AND EVENING...WITH DRY WEATHER CONTINUING INTO THE LONG TERM. LONG TERM...SUNDAY THROUGH WEDNESDAY DRY CONDITIONS WILL PREVAIL DURING THIS PERIOD...AS A LOW LEVEL RIDGE BUILDS FROM THE CENTRAL PLAINS THROUGH THE TEXAS GULF COAST. EARLY THIS PERIOD...AFTERNOON TEMPERATURES WILL BE SEVERAL CATEGORIES BELOW NORMAL VALUES. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 61 76 56 64 / 70 90 70 20 CAMDEN AR 69 80 59 71 / 40 80 70 30 HARRISON AR 57 73 50 60 / 90 90 40 10 HOT SPRINGS AR 65 78 57 70 / 60 80 50 20 LITTLE ROCK AR 65 78 59 70 / 60 80 70 20 MONTICELLO AR 69 81 61 71 / 40 70 80 40 MOUNT IDA AR 65 76 55 70 / 70 80 40 10 MOUNTAIN HOME AR 58 74 52 61 / 80 90 40 20 NEWPORT AR 63 76 59 65 / 70 90 80 20 PINE BLUFF AR 68 79 60 71 / 50 80 90 30 RUSSELLVILLE AR 61 75 53 65 / 80 90 40 10 SEARCY AR 64 76 58 68 / 60 90 80 20 STUTTGART AR 66 78 61 70 / 50 80 90 20 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && AVIATION...32
Hazardous weather outlook, Apr 9, 12:55 PM CDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 1255 PM CDT WED APR 9 2008 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-101000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1255 PM CDT WED APR 9 2008 ...A DANGEROUS SEVERE WEATHER EPISODE ACROSS ARKANSAS IS EXPECTED FOR THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT EXCESSIVE RUNOFF FROM HEAVY RAINS OVER THE LAST TWO WEEKS WILL CONTINUE TO CAUSE FLOODING OF RIVERS...STREAMS AND LOW WATER CROSSINGS ACROSS MUCH OF CENTRAL...EASTERN AND SOUTHERN ARKANSAS. THIS INCLUDES THE BLACK RIVER...THE LOWER WHITE RIVER...THE CACHE AND OUACHITA RIVERS. ADDITIONAL HEAVY RAINFALL IS POSSIBLE LATE TONIGHT...AS A COMPLEX OF THUNDERSTORMS FORMS...THEN MOVES EASTWARD OUT OF OKLAHOMA. ANY LOCALIZED HEAVY RAINFALL WILL HAVE THE POTENTIAL TO BE EXCESSIVE. ALSO...SOME OF THE THUNDERSTORMS WILL BE SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS TONIGHT WILL OCCUR WEST OF A LINE FROM HARRISON...TO HOT SPRINGS...TO CAMDEN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDESPREAD SEVERE WEATHER CONDITIONS ARE EXPECTED ACROSS ARKANSAS ON THURSDAY. DANGEROUS SUPERCELL THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS...AND TORNADOES ARE EXPECTED ON THURSDAY. A COLD FRONT WILL MOVE EAST ACROSS THE STATE ON THURSDAY. ABUNDANT MOISTURE WILL BE IN PLACE AHEAD OF THE FRONT...AS WELL AS SUFFICIENT INSTABILITY FOR THUNDERSTORM DEVELOPMENT. THESE CONDITIONS...ALONG WITH A POWERFUL MID AND UPPER LEVEL WIND FIELD...WILL PROMOTE THE DEVELOPMENT OF LONG-LIVED...SUPERCELL THUNDERSTORMS. IN ADDITION TO SEVERE WEATHER...HEAVY RAIN WILL BE POSSIBLE. WITH THE GROUND NEARLY SATURATED IN MOST AREAS...IT WILL NOT TAKE A LOT OF RAIN TO PRODUCE ADDITIONAL FLASH FLOODING. ANY ADDITIONAL RAINFALL WILL ALSO AFFECT RIVER FLOODING CONDITIIONS. RESIDENTS ACROSS ARKANSAS ARE ADVISED TO REVIEW SEVERE WEATHER...AND FLASH FLOOD SAFETY RULES. ALSO...PLEASE MONITOR THE LATEST WEATHER WATCHES AND WARNINGS FROM THE NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED ACROSS MOST AREAS ON THURSDAY. && MORE INFORMATION ON THE SEVERE WEATHER POTENTIAL FOR TONIGHT AND THURSDAY CAN BE FOUND AT THE FOLLOWING WEB PAGE... WWW.WEATHER.GOV/LZK/HTML/SVR0408.HTM 55/58
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 8:54 PM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 27 hr |
| Apr 9, 9:19 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope | 41 min |
| Apr 9, 9:45 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 45 min |
| Apr 9, 10:12 PM CDT | Flash Flood Warning | LZK | Polk | 3 hr |
| Apr 9, 10:57 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Yell | 48 min |
| Apr 9, 11:46 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Yell | 44 min |
| Apr 9, 11:54 PM CDT | Flash Flood Warning | LZK | Logan, Montgomery, Pike, Polk, Scott, Yell | 5 hr |
| Apr 9, 11:58 PM CDT | Flash Flood Warning | LZK | Johnson, Logan, Newton, Pope, Searcy, Yell | 5 hr |
| Apr 10, 12:21 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope | 39 min |
| Apr 10, 12:36 AM CDT | Tornado Warning | LZK | Johnson, Logan, Pope | 39 min |
| Apr 10, 12:45 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Izard, Searcy, Stone, Van Buren | 45 min |
| Apr 10, 1:12 AM CDT | Tornado Warning | LZK | Johnson, Pope, Searcy, Van Buren | 48 min |
| Apr 10, 1:22 AM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Conway, Izard, Perry, Pope and 4 more | 4 hr |
| Apr 10, 1:48 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy, Stone and 1 more | 42 min |
| Apr 10, 2:02 AM CDT | Tornado Warning | LZK | Baxter, Searcy, Stone, Van Buren | 28 min |
| Apr 10, 2:13 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Newton, Pope, Searcy, Van Buren | 32 min |
| Apr 10, 2:30 AM CDT | Tornado Warning | LZK | Baxter, Fulton, Izard, Stone | 60 min |
| Apr 10, 2:36 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Independence, Pope, Searcy and 3 more | 39 min |
| Apr 10, 3:03 AM CDT | Tornado Warning | LZK | Cleburne, Independence, Van Buren | 42 min |
| Apr 10, 3:06 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Independence, Izard, Marion, Searcy and 2 more | 39 min |
| Apr 10, 3:15 AM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Conway, Faulkner, Fulton, Independence and 8 more | 4 hr |
| Apr 10, 3:20 AM CDT | Tornado Warning | LZK | Cleburne, Independence, Izard, Sharp, Stone | 40 min |
| Apr 10, 3:30 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Conway, Faulkner, Fulton, Izard and 5 more | 45 min |
| Apr 10, 3:49 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Fulton, Independence, Izard, Sharp, Stone | 41 min |
| Apr 10, 4:15 AM CDT | Tornado Warning | LZK | Independence, Sharp | 45 min |
| Apr 10, 4:23 AM CDT | River Flood Warning | LZK | Searcy | 29 hr |
| Apr 10, 4:48 AM CDT | River Flood Warning | LZK | Yell | 14 days |
| Apr 10, 4:57 AM CDT | Flash Flood Warning | LZK | Fulton, Independence, Sharp | 3 hr |
| Apr 10, 5:41 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion, Newton, Searcy | 3 hr |
| Apr 10, 6:10 AM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 65 min |
| Apr 10, 6:18 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Logan, Marion, Newton, Pope and 2 more | 42 min |
| Apr 10, 6:30 AM CDT | Flash Flood Warning | LZK | Johnson, Logan, Pope, Scott, Yell | 3 hr |
| Apr 10, 6:57 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Logan, Marion, Newton, Pope and 2 more | 48 min |
| Apr 10, 7:02 AM CDT | River Flood Warning | LZK | Fulton, Sharp | 37 hr |
| Apr 10, 7:08 AM CDT | River Flood Warning | LZK | Izard, Stone | 62 hr |
| Apr 10, 7:19 AM CDT | River Flood Warning | LZK | Franklin, Johnson, Logan | 3 days |
| Apr 10, 7:19 AM CDT | River Flood Warning | LZK | Pope, Yell | 67 hr |
| Apr 10, 7:19 AM CDT | River Flood Warning | LZK | Conway, Perry | 5 days |
| Apr 10, 7:19 AM CDT | River Flood Warning | LZK | Faulkner, Perry | 4 days |
| Apr 10, 7:21 AM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Conway, Fulton, Izard, Marion and 5 more | 3 hr |
| Apr 10, 7:35 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 40 min |
| Apr 10, 7:40 AM CDT | River Flood Advisory | LZK | Jefferson, Lincoln | 30 hr |
| Apr 10, 7:40 AM CDT | River Flood Advisory | LZK | Arkansas, Desha, Lincoln | 30 hr |
| Apr 10, 7:40 AM CDT | River Flood Advisory | LZK | Pulaski | 30 hr |
| Apr 10, 7:46 AM CDT | River Flood Warning | LZK | White | 9 days |
| Apr 10, 7:58 AM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Independence, Perry, Pope and 2 more | 3 hr |
| Apr 10, 8:09 AM CDT | Flash Flood Warning | LZK | Fulton, Sharp | 3 hr |
| Apr 10, 8:14 AM CDT | River Flood Warning | LZK | Independence | 4 days |
| Apr 10, 8:37 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion, Newton, Pope, Searcy | 4 hr |
| Apr 10, 8:43 AM CDT | River Flood Warning | LZK | Lawrence, Randolph | 47 hr |
| Apr 10, 8:43 AM CDT | River Flood Warning | LZK | Randolph | 60 hr |
| Apr 10, 9:24 AM CDT | Severe Thunderstorm Warning | LZK | Izard, Stone, Van Buren | 51 min |
| Apr 10, 9:44 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring | 46 min |
| Apr 10, 9:47 AM CDT | River Flood Warning | LZK | Franklin | 5 hr |
| Apr 10, 10:02 AM CDT | River Flood Warning | LZK | Jefferson, Lincoln | 5 days |
| Apr 10, 10:02 AM CDT | River Flood Warning | LZK | Arkansas, Desha, Lincoln | 6 days |
| Apr 10, 10:26 AM CDT | Tornado Warning | LZK | Clark, Dallas, Grant, Hot Spring, Saline | 49 min |
| Apr 10, 11:11 AM CDT | Tornado Warning | LZK | Lonoke, Pulaski, Saline | 49 min |
| Apr 10, 11:31 AM CDT | Flash Flood Warning | LZK | Grant, Jefferson, Lonoke, Prairie, Pulaski, Saline and 1 more | 2 hr |
| Apr 10, 11:38 AM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Prairie, Pulaski | 40 min |
| Apr 10, 11:54 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Prairie, White, Woodruff | 51 min |
| Apr 10, 12:10 PM CDT | Flash Flood Warning | LZK | Baxter | 3 hr |
| Apr 10, 1:17 PM CDT | Flash Flood Warning | LZK | Independence, Jackson, White, Woodruff | 3 hr |
| Apr 10, 1:37 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Monroe, Prairie, White, Woodruff | 38 min |
| Apr 10, 2:15 PM CDT | Severe Thunderstorm Warning | LZK | Woodruff | 20 min |
| Apr 10, 4:19 PM CDT | River Flood Warning | LZK | Pulaski | 18 hr |
Nearby
Tornado Warnings in Arkansas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.